skip to main content
Show Results with:

Results 1 - 10 of 390  for Everything in this catalogue

results 1 2 3 4 5 next page
Refined by: genre: Article remove subject: Mathematics remove
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to My workspace

Decay of correlations in nearest-neighbor self-avoiding walk, percolation, lattice trees and animals

Hara, T.

Annals of probability. VOL 36; NUMB 2, ; 2008, 530-593 -- THE INSTITUTE OF MATHEMATICAL STATISTICS (pages 530-593) -- 2008

Check library holdings

2
Material Type:
Article
Add to My workspace

Decay of correlations in nearest-neighbor self-avoiding walk, percolation, lattice trees and animals

Hara, T.

Annals of probability. VOL 36; NUMB 6, ; 2008, 530-593 -- THE INSTITUTE OF MATHEMATICAL STATISTICS (pages 530-593) -- 2008

Check library holdings

3
Material Type:
Article
Add to My workspace

Multiplicative SK invariants for G-manifolds with boundary

Hara, T.

Tokyo journal of mathematics. VOL 26; PART 1, ; 2003, 261-273 -- KINOKUNIYA COMPANY LTD. (pages 261-273) -- 2003

Check library holdings

4
Material Type:
Article
Add to My workspace

Recent improvement of a FIB-SEM serial-sectioning method for precise 3D image reconstruction � application of the orthogonally-arranged FIB-SEM

Hara, T.

MICROSCOPY -OXFORD- VOL 63; SUPP/1, ; 2014, i5-i5 -- Oxford University Press Part 1; (pages i5-i5) -- 2014

Check library holdings

5
Material Type:
Article
Add to My workspace

Iwasawa theory of totally real fields for certain non-commutative p-extensions

Hara, T.

Journal of number theory VOL 130; NUMBER 4, ; 2010, 1068-1097 -- Elsevier Science B.V. Amsterdam (pages 1068-1097) -- 2010

Online access

6
Material Type:
Article
Add to My workspace

Ultimate boundedness criteria for functional differential equations

Hara, T.

Nonlinear world. VOL 3; NUMBER 3, ; 1996, 443-486 -- WALTER DE GRUYTER & CO. Part: Part 3; (pages 443-486) -- 1996

Check library holdings

7
Material Type:
Article
Add to My workspace

Equivariant cutting and pasting of G manifolds

Hara, T.

Tokyo journal of mathematics. VOL 23; PART 1, ; 2000, 69-86 -- KINOKUNIYA COMPANY LTD. (pages 69-86) -- 2000

Check library holdings

8
Material Type:
Article
Add to My workspace

Multiplicative SK Invariants on Z~n-Manifolds with Boundary

Hara, T.

Rocky Mountain journal of mathematics. VOL 33; PART 3, ; 2003, 875-902 -- ROCKY MOUNTAIN MATHEMATICS CONSORTIUM (pages 875-902) -- 2003

Check library holdings

9
Material Type:
Article
Add to My workspace

Weak-type Estimates and Potential Estimates for Elliptic Equations with Drift Terms

Hara, T.

Potential analysis : an international journal devoted to the interactions between potential theory, probability, geometry and functional analysis. VOL 44; NUMBER 1, ; 2016, 189-214 -- Springer Science + Business Media Part 1; (pages 189-214) -- 2016

Online access

10
Material Type:
Article
Add to My workspace

The Wolff potential estimate for solutions to elliptic equations with signed data

Hara, T.

Manuscripta mathematica. VOL 150; NUMBER 1-2, ; 2016, 45-58 -- Springer Science + Business Media (pages 45-58) -- 2016

Check library holdings

Results 1 - 10 of 390  for Everything in this catalogue

results 1 2 3 4 5 next page

Refine Search Results

Refine my results

Access Options 

  1. Purchase a copy  (374)
  2. Request to Reading Room  (247)
  3. Online: Reading Room only  (124)
  4. Refine further open sub menu

Creation date 

From To
  1. Before1997  (74)
  2. 1997To2001  (100)
  3. 2002To2006  (77)
  4. 2007To2012  (102)
  5. After 2012  (37)
  6. Refine further open sub menu

Language 

  1. English  (305)
  2. Unspecified  (30)
  3. Refine further open sub menu

Additional Features 

  1. Abstract  (123)
  2. No Abstract  (267)
  3. Refine further open sub menu

Try a new search

Ignore my search and look for everything

by this Author/Contributor:

  1. Hara, T
  2. Hara, S.
  3. Hara, H.
  4. Hara, M.
  5. Hara, K.

Searching Remote Databases, Please Wait